# SDR SWIA202163179

- Difficulty date: October 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER STRUCTURE - INTERCOSTAL DOUBLER BRACKET CORRODED - DATUM 6 - BTWN FS'S 344/347 - REF DWG 601R31702 REV N   (C CHECK RO 12-19-21)   BLENDED CORROSION ON PAX DOOR INNER STRUCTURE - INTERCOSTAL DOUBLER BRACKET - DATUM 6 - BTWN FS'S 344/347. BLEND WITHIN LIMITS. RESTORED FINISH. REF CRJ700 SRM 51-21-06-001-001-A01, REO 670-52-11-010 REV NC 2002-02-25, CRJ200 SRM 52-00-00, DWG 601R318084 REV NC, AND CRJ700 SRM TR51-0068 51-21-16-001-001-A01.
